Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleIrreducible decomposition of polynomial ideals
Author(s) Elisabetta Fortuna, Patrizia M. Gianni, Barry M. Trager
TypeArticle in Journal
AbstractIn this paper we present some algorithms for computing an irreducible decomposition of an ideal in a polynomial ring R = K [ x_1 , , x_n ] where K is an arbitrary effective field.
KeywordsPolynomial ideals, Irreducible decomposition, Duality
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000052
LanguageEnglish
JournalJournal of Symbolic Computation
Volume39
Number34
Pages305 - 316
Year2005
NoteSpecial issue on the occasion of MEGA 2003 MEGA 2003
Edition0
Translation No
Refereed No
Webmaster